Doctor insights on:
Medicine For Claritin Overdose
Nothing: Claritin (loratadine) and most other nonsedating third generation antihistamines are very safe. The initial studies for Claritin (loratadine) were done at 40 mg (4 times the currently recommended dose). If a physical symptom is experienced after using any medication at an excessively high dose, the best resource is the "poison control" center. They are available 24/7 by calling 1-800-poison1. ...Read moreSee 1 more doctor answer
Claritin- loratadine: An overdose occurs when an excessive / dangerous dose of a drug / substance is used. "Patients who overdose on Claritin may experience the following symptoms: Drowsiness, Fast or pounding heartbeat (palpitations), Headaches, Rapid heart rate (tachycardia), Unusual body movements or uncontrolled muscle movements." REF: http://www.drugsdb.com/otc/claritin/claritin-overdose/ ...Read more
I've taken an overdose of loratadine to help me sleep. But I took too many pills (around 9-13) I think. What should I do?? What will happen??
I take prescribed Claritin (loratadine) with psudophedrine in it will it show positive on a drug test it has 120mg per pill I take twice daily ?
Supportive care: Gastric lavage with activated charcoal is useful and safe only for intubated patients, as charcoal aspiration is a risk. There are no antidotes, and dialysis is ineffective, so we simply support systems if they fail. Ie a breathing machine, drugs for cardiac arythmias, etc. ...Read more
Why?: Better follow the prescribed instructions or the labels on OTC box, if you believe yourself or anybody else overdosed , call poison control center in your area or go to ER ...Read more
Not if: They are the 12 hour pills, yes if the 24 hour pills. ...Read more
Please get help now.: If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. ...Read moreSee 1 more doctor answer
Loratadine overdose: An overdose occurs when an excessive / dangerous dose of a drug / substance is used. "Patients who overdose on Claritin may experience the following symptoms: Drowsiness, Fast or pounding heartbeat (palpitations), Headaches, Rapid heart rate (tachycardia), Unusual body movements or uncontrolled muscle movements." REF: http://www.drugsdb.com/otc/claritin/claritin-overdose/ ...Read more
Take as directed: It is wise to always take medicine as prescribed or as directed on the information that is on the package it came in. As with any medicine, it is potentially harmful to take more than was recommended . If this has happened, you should seek the help of a healthcare provider as soon as possible. ...Read more
If i took 2 Claritin (loratadine) + d 24 hr pills yesterday at 2pm and took 1 Claritin (loratadine) + d 24 hr pill today at 7am did i technically overdose?
Why?: Why are you asking? You have asked this question so many times today that it feels like you are playing with our offer of free and gracious service. Are you having worrisome symptoms? Was this a suicide attempt? Are you ill? I think everyone who has answered you so far has advised that you get to the doctor today. Please sign off of the internet and follow their advice. ...Read more
Yes : Similarity: in the 2nd generation antihistamine class of drugs. Zyrtec and Claritin (loratadine) are safe in pregnancy. Both can cause dryness and urinary symptoms as a sideffect differences: Claritin (loratadine) does not usually cause drowsiness. Zyrtec typically can. The time it takes to be effective vary as well. As far as effectiveness: depends on person. Zyrtec in some studies have been shown to be faster acting. ...Read moreSee 1 more doctor answer
Yes: The bendryl will not be absorbed much. However you need to clear this with your pediarician ...Read more